Close
Welcome! ( or ) Español
I'm using the implant. Are the side effects like feeling moody, bloated, and nervous going to go away?
updated over 3 years ago

If the implant is new to you (that means 6 months or less) and the side effects are bearable, give it a little more time—hormone levels will start to level off, so those hormonal side effects tend to go away.

Still not working?

If you’ve given it at least six months and the side effects are still bothering you, consider trying a shorter-acting, lower-dose method, such as the pill, the patch, or the ring. You could also try either IUD.

Try a different method

Email: questions@sfsi.org Web: www.sfsi.org   GO AHEAD. ASK THEM ANYTHING.
  Get answers to ALL your sex and birth control questions right now.
  San Francisco Sex Information is ready for you.
  It's free and totally confidential.
  Call: (877) 401-1799
  Email: questions@sfsi.org
  Web: www.sfsi.org